# SDR 97ZZZM483

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H106081910
- Condition: Failed
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT FAILED TO RETREAT.  REMOVED AND REPLACED SLAT ACTUATOR AND SWITCH.  REFERENCE EISA97075.
